# SDR QXEA2025042400161

- Difficulty date: April 9, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER BULKHEAD IN MLG WW IS CRACKED. REPAIRED LH LOWER BULKHEAD CRACK IN MLG WHEEL WELL IAW SRM 53-22-04.
